# SDR NOCA07711

- Difficulty date: August 12, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 763279
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED ON FINAL APPROACH TO POS.  THERE WAS A SMELL OF SMOKE, VISIBLE IN THE CABIN WAS NOTED BY FLIGHT ATTENDANT IN MID GALLEY.  WHILE TAXIING TO GATE, LEFT PACK OVERTEMPED - ITEM REMAINS OPEN.  ACCOMPLISHED FIM 2151-00 BITE CHECK RIGHT AND LEFT PACK CONTROLLERS NO FAULT OPERATED LEFT PACK PNEUMATICS OFF LIGHTS ILLUMINATED ACM INOP PRESS.  A/C WITH RIGHT PACK NO EVIDENCE OF SMOKE NOTED 21-31-00.  REMOVED OVEN AND C/M MID GALLEY NO EVIDENCE OF SMOKE.  DEFERRED LEFT PACK AS PER MEL 21-51-01-01.  REMOVED AND REPLACED LEFT ACM AS PER MM 21-51-03 OPS CHECK GOOD.
